# SDR QXEA0300010

- Difficulty date: January 2, 2003
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 3,241 hours, 3,812 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Part time: 3,241 hours, 3,812 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AIRCRAFT HAS A 7.5 INCH CRACK ON THE RIGHT SIDE OF THE TRAILING RUDDER.  MAINTENANCE REPAIRED THE CRACK IN THE RUDDER SKIN IAW EA 6-55-22.
